# SDR UPS00831590

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 CABIN STA 960 SEAT TRACK PLANK AT RBL 48 CORRODED THROUGH.  CUTOUT DAMAGED SECTION OF SEAT TRACK IAW DC8 SRM 53-2-3.  FABRICATED SPLICES IAW DC8 53-2-3.  TRIMMED NEW SECTION OF SEAT TRACK IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SEAT TRACK IAW DC8 SRM 53-2-3 AND 51-3-0.
